# SDR 2A6R202101045881

- Difficulty date: January 4, 2021
- Submitted: January 4, 2021
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N537AM
- Make and model: Snias AS350B2
- Aircraft serial: 4487
- Aircraft time: 4,053 hours, 14,295 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 350A2113592021
- Condition: Corroded
- Location: Lt Cabin
- Part time: 4,053 hours, 14,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 12 YEAR INSPECTION FOUND THE LEFT CABIN EDGING P/N 350A21-1359-20 AND RIGHT CABIN EDGING P/N 350A21-1359-21 CORRODED BEYOND LIMITS.  REMOVING AND REPLACING BOTH CABIN EDGINGS.
